Search our site 
 
Advanced Search
 
Home | Exam dates | Contact us | About us | Testimonials |
 
 

map
You are in Home >> Resources >> Clinical anaesthesia >> Allergy in anaesthesia


Reactions caused by latex

Created: 28/9/2004
Updated: 13/10/2008
 

Contact dermatitis

Contact dermatitis, including both irritant and allergic responses, is the most common clinical reaction associated with latex and its additives.

Irritant contact dermatitis

Irritant contact dermatitis is a non-allergic skin rash characterised by hand erythema, dryness, cracking, scaling and vesicle formation. These changes may be due to sweating or rubbing under the glove and from residual soaps and detergents in prolonged contact with the gloved cutaneous surface.


ArticleDate:20040928
SiteSection: Article
 
   
    
                                            
  Posting rules

     To view or add comments you must be a registered user and login  




Login Status  

You are not currently logged in.
UK/Ireland Registration
Overseas Registration

  Forgot your password?








 
All rights reserved © 2020. Designed by AnaesthesiaUK.

{Site map} {Site disclaimer} {Privacy Policy} {Terms and conditions}

 Like us on Facebook 

vp